# SDR USAA2010030890531

- Difficulty date: February 18, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 67,489 hours, 39,722 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69407124
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - CRACK ON SHEAR TIE WEB BETWEEN BS 927 TO BS 947, RBL 138.  REPLACED SHEAR TIE WEB BETWEEN BS 927 TO BS 947, RBL 138 IAW B737 SRM 51-10-02.
